| Model Number |
7842 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Failure to Capture (1081); Fracture (1260); Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this lead exhibited fracture, noisy signals, loss of capture (loc) and pacing impedance issues.Subsequently, this lead was explanted and successfully replaced.No additional adverse patient effects were reported.This product is expected to be returned for analysis.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.